# SDR ASAA2021061835124

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 359 hours, 174 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK, RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 30-41-00-810-831 AND R/H SIDE WINDOW HEAT OPS TEST GOOD.
